# SDR IPXA2025072268082

- Difficulty date: July 22, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: EOA300532040552A
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  MCD FLOOR PANEL231KJ IS DELAMINATING IN SEVERAL AREAS.  FABRICATED FLOOR PANEL 231KJ, I.A.W. SREO-16407-REQ001 (APPX B).
